# SDR SWAA2025111122769

- Difficulty date: October 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370U13
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD STUB FRAME .3 INCHES ABOVE SEAL DEPRESSOR, WL 206 + 52.5.   NO ALLOWABLE DAMAGE FOUND IN SRM, UPPER STUB FRAME TO BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02; STEP 9.  REMOVED FWD GALLEY DOOR UPPER STUB FRAME IAW SRM 51-40-02. LOCATED AND DRILLED A NEW STUB FRAME AT FWD UPPER CORNER FWD SERVICE DOOR IAW SRM 51-40-05, AND DWG 141A8370, REV D. INSTALLED NEW STUB FRAME AND SEAL DEPRESSOR IAW SRM 51-40-02 AND DWG 141A8370, REV C.  APPLIED WHITE TOP COAT IAW AMM 51-21-73-370-801, AND REMOVED, INSTALLED AND SUCCESSFULLY ADJUSTED THE FWD UPPER LATCH IAW SRM 51-40-02, AMM 52-41-00-820-801, 2. N. (1), AND AMM 20-50-11-910-801.
